Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Locally compact simple rings having minimal left ideals


Author: Seth Warner
Journal: Trans. Amer. Math. Soc. 125 (1966), 395-405
MSC: Primary 16.98
DOI: https://doi.org/10.1090/S0002-9947-1966-0202779-5
MathSciNet review: 0202779
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Espaces vectoriels topologiques, Chapters 1-2, Hermann, Paris, 1953. MR 0054161 (14:880b)
  • [2] -, Topologie générale, Chapters 3-4, 3rd ed., Hermann, Paris, 1960.
  • [3] -, Topologie générale, Chapter 9, 2nd ed., Hermann, Paris, 1958.
  • [4] -, Topologie générale, Chapter 10, 2nd ed., Hermann, Paris, 1961.
  • [5] Andrew M. Gleason, Groups without small subgroups, Ann. of Math. 56 (1952), 193-212. MR 0049203 (14:135c)
  • [6] Nathan Jacobson, Structure theory of simple rings without finiteness assumptions, Trans. Amer. Math. Soc. 57 (1945), 228-245. MR 0011680 (6:200a)
  • [7] -, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956.
  • [8] Irving Kaplansky, Topological methods in valuation theory, Duke Math. J. 14 (1947), 527-541. MR 0022210 (9:172f)
  • [9] -, Locally compact rings, Amer. J. Math. 70 (1948), 447-459. MR 0024887 (9:562c)
  • [10] Yosikazu Otobe, On locally compact fields, Japan. J. Math. 19 (1945), 189-202. MR 0014076 (7:237e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.98

Retrieve articles in all journals with MSC: 16.98


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0202779-5
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society